Sudafed Sinus Max Strength Capsules 16 per pack

Promo IconSave 10%, Was £5.50
Save 56p when you order by 27th December 2023. Subject to availability.

Was: £5.50

You save: 55p (10%)

£4.95 31p each
6 IN STOCK 
Warning: By law we cannot sell this product to anyone under 18, by placing an order with us you are confirming that you are over the age of 18.
Paracetamol, Caffeine & Phenylephrine

How does this product help?
Sudafed Sinus Max Strength Capsules with Phenylephrine hydrochloride, Caffeine and Paracetamol, help relieve the symptoms of pain and congestion caused by sinusitis, which include stuffy nose, blocked sinuses, headache, fever, aches and pains. The capsules can also relieve tiredness and drowsiness.

Features

Features:

Relieves sinus pressure, pain and tension

Unblocks your sinuses and nose

Brand

Sudafed

Preparation and Usage

Dose: For oral use. Swallow whole with water. Do not chew. Adults, the elderly and children aged 16 years and over: Take two capsules every 4 to 6 hours, as required. Do not give to children under 16 years. Do not take more than 8 capsules (4 doses) in any 24 hour period. Leave at least 4 to 6 hours between doses. Do not take for more than 3 days unless advised by your doctor. Sudafed Sinus Max Strength Capsules with Phenylephrine hydrochloride, Caffeine and Paracetamol, help relieve the symptoms of pain and congestion caused by sinusitis, which include stuffy nose, blocked sinuses, headache, fever, aches and pains. The capsules can also relieve tiredness and drowsiness.

Country of Origin

United Kingdom

Manufacturer

Johnson & Johnson Ltd
50-100 Holmers Farm Way
High Wycombe
HP12 4EG
UK

Return To Address

Johnson & Johnson Ltd
50-100 Holmers Farm Way
High Wycombe
HP12 4EG
UK

Package Type

Carton

Other Information

Safety Warning:
Please read the enclosed leaflet carefully before use. Do not take more medicine than the label tells you to. If you do not get better, talk to your doctor. Contains paracetamol. Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well. Keep out of the sight and reach of children. Do not store above 25ºC.

Distributor:
Johnson & Johnson Ltd
50-100 Holmers Farm Way
High Wycombe
HP12 4EG
UK

Additional Information:
piece

Ingredients

Active Ingredients: Paracetamol 500mg, Caffeine 25mg, Phenylephrine Hydrochloride 6.1mg per capsule
Other Ingredients: Contains Maize Starch, Croscarmellose Sodium, Sodium Laurilsulfate, Magnesium Stearate, Talc, Gelatin, Titanium Dioxide E171, Quinoline Yellow E104, Patent Blue V E131, Erythrosine E127, Indigo Carmine E132